Translator Disclaimer
February 1988 Spreading of singularities at the boundary in semilinear hyperbolic mixed problems I: Microlocal Hs,s regularity
Mark Williams
Duke Math. J. 56(1): 17-40 (February 1988). DOI: 10.1215/S0012-7094-88-05602-5
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.56 • No. 1 • February 1988
Back to Top